# SDR DHLA201000001

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,861 hours, 33,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 117F
- Condition: Discharged
- Location: Emergency Light
- Part time: 861 hours, 383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING DIM DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ASSY.  OPS CHECK OK IAW MM 33-50-00 & 33-50-1. ACFT WAS GROUNDED.
